Alekseev, A S

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 23

Number of views:
This page:389
Abstract pages:2249
Full texts:1161
Member of the Russian Academy of Sciences
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. S. Alekseev, Kh. Kh. Imomnazarov, I. V. Grachev, T. T. Rakhmonov, B. Kh. Imomnazarov, “Direct and inverse dynamic problems for a system of equations of continuous filtration theory”, Sib. Zh. Ind. Mat., 7:1 (2004),  3–8  mathnet  zmath
2. A. S. Alekseev, B. G. Mikhailenko, “Numerical-analytical algorithms of solution to the forward and the inverse problems in seismology”, Sib. Zh. Vychisl. Mat., 3:3 (2000),  191–214  mathnet  zmath
3. A. S. Alekseev, B. M. Glinskii, S. I. Dryakhlov, V. V. Kovalevsky, B. G. Mikhailenko, B. M. Pushnoi, A. G. Fatianov, M. S. Khairetdinov, M. N. Shorokhov, “The acoustoseismic induction effect in vibroseismic zounding”, Dokl. Akad. Nauk, 346:5 (1996),  664–667  mathnet
4. A. S. Alekseev, A. V. Avdeev, A. G. Fatianov, V. A. Tcheverda, “Closed cycle of mathematical modeling of wave processes in vertically inhomogeneous media (direct and inverse problems)”, Matem. Mod., 3:10 (1991),  80–94  mathnet  mathscinet  zmath
5. A. S. Alekseev, G. N. Erokhin, “Complexification in inverse problems of geophysics (integral geophysics)”, Dokl. Akad. Nauk SSSR, 308:6 (1989),  1327–1331  mathnet  mathscinet
6. A. S. Alekseev, B. A. Bubnov, “Stability of the solution of an inverse problem of coupled seismology and gravimetry”, Dokl. Akad. Nauk SSSR, 275:2 (1984),  332–335  mathnet  mathscinet
7. A. S. Alekseev, B. G. Mikhailenko, ““Non-ray” effects in the theory of seismic wave propagation”, Dokl. Akad. Nauk SSSR, 267:5 (1982),  1079–1083  mathnet
8. A. S. Alekseev, B. A. Bubnov, “On a combined statement of inverse seismics and gravimetry problems”, Dokl. Akad. Nauk SSSR, 261:5 (1981),  1086–1090  mathnet
9. A. S. Alekseev, B. A. Bubnov, “On the justification for the construction of radial decomposition at large times for a class of nonclassical equations”, Dokl. Akad. Nauk SSSR, 259:1 (1981),  66–68  mathnet  mathscinet
10. A. S. Alekseev, V. A. Tcheverda, “On the asymptotic method for the solution of an inverse dynamic problem in the wave propagation theory”, Dokl. Akad. Nauk SSSR, 258:3 (1981),  565–566  mathnet
11. A. S. Alekseev, S. P. Vinogradov, G. M. Tsybul'chik, V. A. Tcheverda, “Three-dimensional radiation and reflecting objects as determined from the wave field which is known on a two-dimensional aperture”, Dokl. Akad. Nauk SSSR, 257:5 (1981),  1086–1088  mathnet
12. A. S. Alekseev, V. A. Gorbunov, B. A. Kanareikin, “A method of multi reflected wave deduction in seismic survey MOV from direct and inverse dynamic problem solving (as applied to the study of the Paleozoic West-Siberian plate deposits)”, Dokl. Akad. Nauk SSSR, 254:3 (1980),  584–586  mathnet
13. A. S. Alekseev, Yu. A. Burmakov, “Determination of spatial parameters of reflecting surfaces in the three-dimensional seismic”, Dokl. Akad. Nauk SSSR, 253:6 (1980),  1339–1342  mathnet
14. A. S. Alekseev, G. M. Tsybul'chik, “The relation between inverse problems in wave propagation theory and problems of wave field visualization”, Dokl. Akad. Nauk SSSR, 242:5 (1978),  1030–1033  mathnet  mathscinet
15. A. S. Alekseev, B. G. Mikhailenko, “A method of theoretical seismogram calculation for the complex-constructed models of media”, Dokl. Akad. Nauk SSSR, 240:5 (1978),  1062–1065  mathnet
16. A. S. Alekseev, B. G. Mikhailenko, “Numerical simulation of the processes of seismic wave propagation in a radially inhomogeneous model of the Earth”, Dokl. Akad. Nauk SSSR, 235:1 (1977),  46–49  mathnet
17. A. S. Alekseev, L. L. Vanyan, M. N. Berdichevskii, A. V. Nikolaev, B. A. Okulesskii, V. Z. Ryaboy, “Scheme of the asthenospheric zones of the Soviet Union”, Dokl. Akad. Nauk SSSR, 234:4 (1977),  790–793  mathnet
18. A. S. Alekseev, A. G. Megrabov, “Determination of the trajectory of the motion of a pulse in the inverse problem for the wave equation”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977),  1508–1522  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 158–171
19. A. S. Alekseev, V. I. Dobrinskii, Yu. P. Neprochnov, G. A. Semenov, “On the practical use of the theory of inverse dynamic problems of seismics”, Dokl. Akad. Nauk SSSR, 228:5 (1976),  1053–1056  mathnet
20. A. S. Alekseev, A. G. Megrabov, “Inverse problems for a string with an oblique derivative condition at one end, and inverse problems of plane wave scattering on inhomogeneous layers”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  308–310  mathnet  mathscinet
21. A. S. Alekseev, B. G. Mikhailenko, “On Lamb problem for inhomogenous semispace”, Dokl. Akad. Nauk SSSR, 214:1 (1974),  84–86  mathnet
22. A. S. Alekseev, G. M. Tsybul'chik, “A numerical method for determining mean earth crust characteristics from seismograms of remote earthquakes”, Dokl. Akad. Nauk SSSR, 186:1 (1969),  92–95  mathnet
23. A. S. Alekseev, B. J. Gel'činskii, “Determination of head wave intensity by the method of rays in the theory of elasticity”, Dokl. Akad. Nauk SSSR, 118:4 (1958),  661–664  mathnet  mathscinet  zmath

24. A. S. Alekseev, B. M. Glinskii, S. P. Kotelevskii, S. V. Kuchin, V. È. Malyshkin, A. V. Selikhov, “History of creation of the Siberian Super Computer Center, state-of-the-arts and prospects for its development”, Sib. Zh. Vychisl. Mat., 8:3 (2005),  179–187  mathnet  zmath
25. A. S. Alekseev, G. A. Mikhailov, V. P. Il'in, “Gurii Ivanovich Marchuk (on the occasion of his 75th birthday)”, Sib. Zh. Vychisl. Mat., 3:2 (2000),  89–95  mathnet  zmath
26. A. S. Alekseev, “On the scientific and educational potential of Siberia in the field of computational and applied mathematics (foreword of the Editor-in-Chief)”, Sib. Zh. Vychisl. Mat., 1:1 (1998),  1–4  mathnet
27. A. S. Alekseev, A. P. Ershov, G. P. Kurbatkin, V. V. Penenko, “Gurii Ivanovich Marchuk (on his 50th birthday)”, Sibirsk. Mat. Zh., 16:3 (1975),  427–431  mathnet  mathscinet  zmath; Siberian Math. J., 16:3 (1975), 325–328

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020